Skip to Main content Skip to Navigation
Journal articles

Optimalité pour en problème de Bézivin

Document type :
Journal articles
Complete list of metadata

Cited literature [13 references]  Display  Hide  Download

https://hal-upf.archives-ouvertes.fr/hal-02548720
Contributor : Elodie Delcambre-Maillard Connect in order to contact the contributor
Submitted on : Wednesday, April 29, 2020 - 8:20:56 PM
Last modification on : Tuesday, March 8, 2022 - 9:32:53 PM

File

JTNB_2019__31_1_161_0.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

David Adam. Optimalité pour en problème de Bézivin. Journal de Théorie des Nombres de Bordeaux, Société Arithmétique de Bordeaux, 2019, 31 (1), pp.161-177. ⟨10.5802/jtnb.1073⟩. ⟨hal-02548720⟩

Share

Metrics

Record views

58

Files downloads

18